MAUDE Adverse Event Report: TOSOH AIA, INC. ST AIA-PACK INTACT PARATHYROID HORMONE

TOSOH AIA, INC. ST AIA-PACK INTACT PARATHYROID HORMONE
Model Number N/A
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was performed in response to a complaint of intact parathyroid hormone (ipth) quality control (qc) is out low on the aia-360 analyzer.The device was being used for diagnosis during the complaint event.The technical support specialist (tss) shipped customer a new test cup and followed up with the site after a few days.Customer confirmed that the qc was now in range.The "outcome" revealed that there was possibly an issue with the reagent, revealed that there was possibly an issue with the reagent.Review of the investigation conclusions indicates that escalation of the complaint for corrective and preventive actions is not warranted.A 13-month complaint and service history review for serial number (b)(4) from the date of 08sep2020 through aware date (b)(6) 2021 was performed for similar complaints.There were no similar complaints identified during the search period.A 13-month complaint and service history review for lot number b545282 from the date of 08sep2020 through aware date (b)(6) 2021 was performed for similar complaints.There were no similar complaints identified during the search period.
 
Event or Problem Description
Customer reported that the quality control (qc) on the intact parathyroid hormone (ipth) was low.This is a reportable event based on delay in reporting of patient results for ipth.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
ST AIA-PACK INTACT PARATHYROID HORMONE
Common Device Name
ST AIA-PACK INTACT PARATHYROID HORMONE
Manufacturer (Section D)
TOSOH AIA, INC.
2, iwasekoshi-machi
toyama, toyoma 93185 10
JA  9318510
Manufacturer (Section G)
TOSOH AIA, INC.
2, iwasekoshi-machi
toyama, toyoma 93185 10
JA   9318510
Manufacturer Contact
bernadette o connell
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368143
MDR Report Key12791663
Report Number9612316-2021-00001
Device Sequence Number14691323
Product Code CEW
UDI-Device Identifier14560189210445
UDI-Public14560189210445
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063605
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model NumberN/A
Device Catalogue Number025413
Device Lot NumberB545282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown